# SDR DALA2017031702153

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1227-1238
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, BS 1227-1238, RBL 54 TO 60.  REMOVED AND INSTALLED IAW SRM 53-20-02 AND 51-30-01.
